# SDR SWAA010365

- Difficulty date: February 6, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 46,602 hours, 45,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545857
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND .1875 INCH EXTERNAL FUSELAGE SKIN CRACK AT AFT SVC DOOR UPPER CUTOUT.  REPAIRED SKIN PER RA.
